# SDR 00FDEA00223

- Difficulty date: April 11, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 66157221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0847,  CORROSION ON STRINGER CLIP BS 1148, STR 22L, LBL 49, WL 170.  **  S/D  ** R&R CORROSION FND OUT OF LIMITS IAW SRM 53-10-1.  R&R STR CLIP PER IAW SRM 51-30-5, 51-30-2.
